# SDR IPXA10558992

- Difficulty date: March 21, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5391U24
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4 AFT CARGO DOOR LOWER SILL/FLOOR SUPPORT IS CORRODED FROM BS 1380 TO 1440.  R & R SILL/FLOOR SUPPORT (PANEL) IAW SRM 51-40-05-0G, SRM 51-40-08-0G.
